Volume 3, 1998Actes du 29ème Congrès d'Analyse Numérique : CANum'97
|Page(s)||23 - 36|
|Published online||15 August 2002|
On the Cauchy problem for systems of conservation laws
S.I.S.S.A., Via Beirut 4, Trieste 34014 Italy
This paper contains an informal discussion of recent results concerning the well posedness of the Cauchy problem for a nonlinear system of conservation laws in one space dimension. The system is assumed to be strictly hyperbolic, with each characteristic field either linearly degenerate or genuinely nonlinear.
© EDP Sciences, ESAIM, 1998
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.